November 2nd, 2013

Pains/burning a year after Paragard insertion

I got my Paragard IUD last year and love it. But, I have noticed some new things in the past couple of months. Last month, after intercourse I started to bleed but not much. But, the day after, I had the worst cramps that I ever had. I was shaking they were so bad. I work at the hospital where my OBGYN is so I contacted the office. I was hoping that I would be able to see her but I was just told to take Aleve and call back in two days if it is worse. But, thankfully, it went away. Now, I have a feeling of burning down there. It comes and goes. And, I have very light bleeding. It kind of feels like it is coming out even though I am pretty sure that it isn't. And, it comes and goes. I am starting to have cramps/hurting/burning again and really don't want to go to the ER (Saturday). I am wondering if anybody else has had this problem a year after insertion? Could it have nothing to do with the IUD?